# SDR ASOA05407

- Difficulty date: May 5, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Odor
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4518 - DURING CLIMB-OUT FROM SHV-ATL, THE CREW NOTICED AN OILY ODOR POSSIBLY FROM THE AIR CONDITIONING PACKS.  THE FLIGHT CONTINUED AND THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE LEFT AND RIGHT COALESCER BAGS.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
